# SDR AALA202304056600

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 65,856 hours, 30,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disengaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT ROW 9ABC INOPERATIVE. MAINTENANCE FOUND CONNECTOR DISENGAGED AND RE-CONNECTED IT PER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
